# SDR QXEA200602930

- Difficulty date: November 6, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 16,755 hours, 24,407 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806020001
- Part serial: 2882
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 16,756 hours, 24,408 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT NR 2121, ON TAXI OUT CVR CIRCUIT BREAKER POPPED.  MAINTENANCE REPLACED THE CVR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
